# SDR ASAA2019033129030

- Difficulty date: March 31, 2019
- Submitted: April 18, 2019
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 28,494 hours, 8,276 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Nozzle
- Part number: 38304161
- Condition: Failed
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU TREND DATA SHOWS CT5ATP IS AT 605C DEGREE THRESHOLD. GROUNDED - YES. REMOVED & REPLACED APU FUEL NOZZLE REF B737-800 AMM 49-31-14, LK CK & FUEL NOZZLE INSTALLATION TEST NML REF AMM TASK 49-11-00-860-801.
